# SDR CA960606003

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- System (JASC): 2710 · Aileron Control System
- Part: Linkage
- Part number: 2771004073
- Condition: Cracked
- Location: Aileron
- Component: Swrngn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AILERON LINKAGE ASSEMBLY FOUND CRACKED. IT IS SUSPECTED THAT LINKAGE HAD FILLED WITH FLUIDS AND THEN FROZE CAUSING IT SWELL AND CRACK. DRAIN HOLE FOUND FILLED WITH UNKNOWN SEALANT.
